# SDR DALA2019022001069

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT AT WING BOX AREA STA Y=655 BTW X=44 AND X=-44. FLOOR SUPPORT AT WING BOX AREA STA Y=655 BTW X=44 AND X=-44 WAS REPLACED PER SRM 51-41-05.
